# SDR IPXA2015092894056

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 48,572 hours, 15,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Lwr Cgo Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD CREW REPORTED AFT LOWER CARGO CEILING ANGLE SCUFF PLATE DAMAGED.  AFT ONE REPAIRED IAW SRM 51-10-02-0G MINOR REPAIR, OK FOR SERIVCE.
